Popular Pages :


Thanks Thanks:  0
Likes Likes:  0
Results 1 to 4 of 4

Thread: So confused with how ml/cc to take from my Gonakor

  1. #1
    Junior Member
    Join Date
    Jul 2012
    Location
    Mexico
    R/P/M
    Just starting P2, first timer
    Posts
    14

    So confused with how ml/cc to take from my Gonakor

    Hello, Ive been loading all day and want to give myself the shot now but am confused with all the different amounts i see (depending on cc/ml) and how much one has. I bought Gonakor HGC. The box says it contains 2500 U.I of HGC and 10 ml of water.
    When i open the box the bottle says it contains 250 u.i of hgc with 30 mg of b-12 and 1 ml of water. The bottle is about 2 inches long. (i dont know why the box and bottle say something different but it looks like they drop one zero off) I bought insulin needles which have measurements in 1ml/cc.
    Looking at a past post i made I believe I was told 150 cc but I read Dr. Simeons suggests 125. Does anyone know the reason for the difference/increase.
    Any help? Also any encouragement? Im so nervous about taking something not "doctor prescribed". Yes, the FDA have done a great job w their scare tactics.
    Just filled the syringe to 100 cc inserted and then filled it to 50.... Did I do it right? Anyone? Anyone?

  2. #2
    RN, Moderator Extraordinaire ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Texas
    R/P/M
    R4 P4 subq injections. Thinking about starting R5 soon.
    Posts
    8,064
    Hi! I'm not familiar with that brand. First of all, make sure it says for injection use....not oral. If its already mixed in 10 ml, I'm suspicious that it might be for oral drop use only, not for injection.

    If its in 10 ml of fluid, then it's 250 iu per ml, so for a dose of 125 iu, you would want one half of a ml, or 50 on the insulin syringe.
    I am a Registered Nurse and Moderator of the Hcg Diet Info forums. I am an expert on the Hcg Diet Plan and have over 10 years of experience as a weight loss coach.
    Medical Disclaimer

  3. #3
    Junior Member
    Join Date
    Jul 2012
    Location
    Mexico
    R/P/M
    Just starting P2, first timer
    Posts
    14
    Hello Iluvkats,
    Thank you for your reply. It says it is for IM use. I think i gave myself 3Xs too much. There are 2 bottles, one contained powder the other containing water. I asked the DR ( who was unfamiliar with HGC being used for wt loss) to mix it as i couldnt figure it out. The powder when mixd w solution turned pink. If i am reading your comment correctly i gave myself 3 times the amount I should have had. Sould i be worried about anything? Or just continue and give myself 50 ml/cc tonight?
    I just sent you a PM

  4. #4
    RN, Moderator Extraordinaire ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Texas
    R/P/M
    R4 P4 subq injections. Thinking about starting R5 soon.
    Posts
    8,064
    Hi there! I answered your pm but thought others might benefit from the answer too. Yes, you gave yourself too much, but it won't hurt you. Just skip your next shot, then start giving yourself the correct amount. You will be fine. . The solution turns pink because it has B12 in it....and that vitamin is always pink. It can also make the injection sting alittle more than just plain hcg would....but the sting goes away quickly, and the B12 is good for your energy while on the diet.
    I am a Registered Nurse and Moderator of the Hcg Diet Info forums. I am an expert on the Hcg Diet Plan and have over 10 years of experience as a weight loss coach.
    Medical Disclaimer

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •